# SDR CALA2023122103707

- Difficulty date: December 17, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N36469
- Make and model: Boeing 737924ER
- Aircraft serial: 36600
- Aircraft time: 34,377 hours, 12,169 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296663
- Part serial: 20008
- Condition: Faulty
- Location: Lh Eng
- Part time: 22,263 hours, 8,346 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB/CRUISE L DUCT PRESSURE 15PSI AND R DUCT PRESSURE 41 . SENSOR, PRECOOL OFF 29-3626-9-9001 0008 ON 0000 SENSOR, PRECOOL OFF 29-3626-9-9001 0008 ON 29-3626-9-9001 1039 PERFORMED #1 ENGINE PNEUMATIC HEALTH CHECK PER AMM 36-11-00-700-801 IN CONJUNCTION WITH FIM 36-10 TASK 810 , NO DEFECTS FOUND. FIM 36-10 TASK 810 RECOMMENDS CHANGING 390 AND 450 SENSOR IF ALL ELSE SHOWS TO BE GOOD. USING AHM REPORT FROM LAST FLIGHT LEG, 450 SENSOR APPEARS TO BE FUNCTIONING PROPERLY BY REGULATING PRESSURE AND CAUSING THE BLEED SPLIT. SUSPECT FAULTY 390 SENSOR, REMOVED AND REPLACED PCCV SENSOR PER AMM TASK 36-12-03-400-801. PERFORMED HIGH POWER ENGINE RUN, MATCHING N1 PARAMETERS FROM AHM REPORT, L DUCT PRESSURE 40PSI AND R DUCT PRESSURE 40PSI. OPS CHECK GOOD.
